# SDR UPS98527177

- Difficulty date: July 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: BAC15061108
- Condition: Corroded
- Location: Bs 900-1040
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION ON LONGITUDINAL BEAM BS 900 TO 1040 AROUND NUT PLATES, LBL 45, WL 208.  REMOVED CORROSION FOUND TO BE OUT OF LMITS PER SRM 53-00-51.  REMOVED AND REPLACED LONGITUDINAL BEAM PER SRM 51-40-02, EO 757-53-0048.
